Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 1, pp. 71-89 (2010)

Continuity of the quenching time for a parabolic equation with a nonlinear boundary condition and a potential

Théodore K. Boni and Firmin K. N'gohisse

Institut National Polytechnique Houphouet-Boigny de Yamoussoukro, Université d'Abobo-Adjamé

Keywords: Quenching, parabolic equation, nonlinear boundary condition, numerical quenching time

Classification (MSC2000): 35B40; 35B50, 35K60, 65M06

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition